Texas, 2019

Tornado and Flash Flood in Texas, June 19 to 20, 2019

June 19 to 20, 2019 · NWS SHV · 32 events in 11 counties and zones

A weakening complex of showers and thunderstorms entered portions of Northeast Texas during the pre-dawn hours of June 19th, but a strong southwesterly low level jet feeding into these storms interacted with adequate instability still in place for these storms to re-intensify over portions of East Texas, such that they became severe producing damaging winds that downed trees and power lines,…

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
32

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SHV wrote it up.

A weakening complex of showers and thunderstorms entered portions of Northeast Texas during the pre-dawn hours of June 19th, but a strong southwesterly low level jet feeding into these storms interacted with adequate instability still in place for these storms to re-intensify over portions of East Texas, such that they became severe producing damaging winds that downed trees and power lines, which eventually spread into portions of Northwest Louisiana before weakening again shortly after daybreak. These storms also spawned a brief, weak tornado over Harrison County just northwest of the Nesbitt community.

This complex of thunderstorms left behind a surface boundary which lifted north across Northeast Texas, Southeast Oklahoma, and Southwest Arkansas ahead of an approaching upper level shortwave trough. Strong heating near this surface boundary resulted in the development of moderate instability, with large scale forcing ahead of the approaching trough contributing to the development of a second round of severe thunderstorms during the late afternoon through the evening hours across East Texas. The storms produced damaging winds and large hail, with localized flash flooding in Northeast Wood County before finally weakening during the early morning hours of June 20th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 19, 3:46 AM CST, 16 minutes earlier.

Area forecast discussion, Jun 19, 3:46 AM CST, 16 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
446 AM CDT Wed Jun 19 2019

.SHORT TERM.../Today through Thursday/

Current line of convection is just now entering the CWA across
extreme SE OK/NE TX, with the latest mesoscale analysis indicating
increasing convective inhibition over NE TX/SW AR, with the
convection largely driven by momentum and being sustained by a
25-30kt SWrly LLJ. This axis of stronger winds diminishes farther
E into SW AR, thus should see a gradual decrease in intensity
although the associated cold pool should continue to spill ESE
into the remainder of NE TX/much of SW AR and possibly portions of
extreme Nrn LA (as hinted by the latest HRRR) before modifying.
Many of the 00Z CAM solutions suggest that this decaying MCS will
affect at least the Nrn half of the CWA through midday before
diminishing, thus have beefed up pops to likely near/N of the I-20
corridor of NE TX into SW AR, with mid to high chance pops across
extreme Nrn LA, tapering pops across the Srn zones. This weakening
cold pool and convective debris should linger through at least the
first half of the day, before isolation begins to modify the air
mass, and thus have trimmed back max temps this afternoon a bit to
near or below 90. SW winds should warm areas farther S and help to
gradually modify the air mass farther N, as we await the next
developing shortwave trough now over Cntrl CO, which will shift SE
into the Red River Valley by late afternoon/early evening.

While the current MCS should deposit a sfc bndry somewhere over E
TX/Ncntrl LA later today, SW winds should help lift this bndry N
this afternoon once large scale forcing begins to increase across
N and NE TX and possibly into extreme SE OK/SW AR late this
afternoon. The air mass should have enough time to destabilize
later today as at least moderate instability develops indicative
of SBCapes climbing at least to 2500+ J/kg, as steep mid level
lapse rates begin to advect downstream into NE TX ahead of the
trough. Thus, vigorous convective development will be possible,
with one or more convective clusters developing and spreading ESE
across much of the region. Some of the CAMs suggest the convection
building SE into Deep E TX/much of N LA, and thus have beefed up
pops for those areas this evening and overnight, especially as the
convection may build towards the higher instability air as the
SWrly 20-30+ kt LLJ develops and helps to sustain the convection.
Have also inserted svr mention into the forecast late this
afternoon for portions of extreme NE TX/SW AR/SE OK, and for much
of the remainder of the region tonight as this complex spreads
ESE. Damaging winds will be the primary threat, although hail and
locally heavy rainfall/localized flash flooding will be possible
especially at the onset of the event across portions of NE TX until
the convection is able to develop a cold pool and build ESE.

The severe risk should gradually diminish shortly after 06Z
Thursday given increasing inhibition with the stabilizing bndry
lyr, with the primary forcing associated with the shortwave trough
expected to cross the MS River by or shortly before 12Z. Did
retain slight chance pops for much of SW AR/N LA Thursday morning
for any remaining isolated convection that may redevelop along any
ripples in the NW flow in wake of the trough's departure, before
drier and more stable air is advected NE ending any additional
redevelopment. The short term progs also suggest that the air mass
will modify throughout the day with little mixing resulting in the
potential for mid 70s dewpoints across much of the region. Given
the increasing SW low level winds, temps should also rebound into
the mid 90s across much of E TX/Wrn and Cntrl LA, resulting in
heat indices nearing or possibly briefly exceeding 105 degrees.
Will forego any heat headlines with this forecast package as the
current complex and residual bndrys will obviously affect the air
mass across much of the region, but this will require monitoring
for later forecast packages.

15

.LONG TERM.../Thursday Night through Tuesday Night/

The departed upper trough will result in a quiet start to the period
with a weak upper ridge setting up on Friday. As a result, expect an
uptick in temperatures with lower to mid 90s expected for afternoon
highs with little if any chance of rainfall as we officially ring in
the start of summer. This general trend will carry through the first
half of the weekend with warm and muggy overnight conditions and hot
and humid daytime conditions very typical of late June. Rain chances
will remain quite meager through Saturday night with only isolated
coverage expected.

By Sunday, the upper level ridge will transition east of the region
with increasing rain chances ahead of the next upper level trough
shifting into the Southern Plains. The trough will gradually spill
farther E/SE into the lower/mid MS Valley with increasing chances
for showers and thunderstorms through early next week. As a result
of the increasing cloud cover and rainfall, temperatures will dip a
few degrees back closer to seasonal averages mainly in the upper 80s
to lower 90s through Tuesday. Overnight temperatures will also be a
few degrees cooler with upper 60s to lower and mid 70s during early
next week.

/19/

&&

.PREV DISCUSSION... /issued 1202 AM CDT Wed Jun 19 2019/

AVIATION...
VFR conditions will continue across the terminals for the next
several hours. MVFR visibilites will be possible at KELD/KLFK, but
if it occurs, it should be brief. A thunderstorm complex is
anticipated to develop across central Oklahoma overnight and move
near KTYR/KGGG/KTXK near dawn, and KSHV/KLFK/KELD/KMLU by mid-
morning. Right now, VCTS is forecast as confidence is not high
enough yet that thunderstorms will hold together to put into tempo
or prevailing groups.

The thunderstorm complex is anticipated to diminish by late
morning before more thunderstorms, potentially severe with
damaging winds and large hail, develop near KTXK in the late
afternoon to early evening hours. Storms are anticipated to drop
south-southeastward across the remaining TAF sites by late
Wednesday evening. /20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  91  72  94  76 /  50  70  20   0
MLU  91  73  91  77 /  30  60  20  10
DEQ  86  68  89  74 /  70  70  10  10
TXK  89  70  91  75 /  70  70  20  10
ELD  90  71  91  75 /  60  70  20  10
TYR  92  72  94  76 /  60  70  10  10
GGG  92  72  94  77 /  50  70  10   0
LFK  93  74  94  77 /  20  50  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

15/19
Hazardous weather outlook, Jun 18, 11:03 AM CST, 16 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1203 PM CDT Tue Jun 18 2019

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-191715-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1203 PM CDT Tue Jun 18 2019

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Very isolated showers and thunderstorms will be possible today
as a few storms could produce locally gusty winds and brief heavy
rainfall. However, no organized threat of hazardous weather is
expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Showers and thunderstorms are expected to increase on Wednesday
afternoon and especially Wednesday night mainly along and north of
the Interstate 20 corridor, as a stronger upper level disturbance
shifts east into the region bringing a threat of severe
thunderstorms across this area. Damaging winds, hail, and locally
heavy rainfall will be possible, and these storms are expected to
linger across North Louisiana and Southwest Arkansas through
midday Thursday before diminishing by Thursday afternoon. Only
isolated showers and thunderstorms are expected across portions of
the region on Friday and Saturday before becoming more scattered
by Sunday into Monday.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, spotter networks, and amateur
radio operators, should not be needed today or tonight.

In the hours before

Special weather statement, Jun 19, 2:55 AM CST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Shreveport LA
355 AM CDT Wed Jun 19 2019

OKZ077-TXZ096-108-109-190945-
McCurtain OK-Red River TX-Franklin TX-Titus TX-
355 AM CDT Wed Jun 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCURTAIN...NORTHERN
FRANKLIN...NORTHWESTERN TITUS AND RED RIVER COUNTIES UNTIL 445 AM
CDT...

At 355 AM CDT, Doppler radar was tracking a strong thunderstorm near
Blossom, or 13 miles east of Paris, moving east at 30 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Clarksville, Hagansport, Bogata, Wilkerson, Bagwell, Manchester,
Detroit, Talco, Annona, Farmers Hill, Harts Bluff, Negley, Cuthand,
Woodland, Redland, Silver City, Kanawha, Kiomatia, Johntown and
Albion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3388 9531 3388 9528 3391 9528 3389 9527
      3389 9525 3393 9525 3396 9523 3394 9516
      3396 9515 3394 9489 3325 9495 3328 9531
TIME...MOT...LOC 0855Z 276DEG 27KT 3366 9531

19
Special weather statement, Jun 19, 3:03 AM CST, 59 minutes before
Special Weather Statement
National Weather Service Shreveport LA
403 AM CDT Wed Jun 19 2019

OKZ077-190945-
McCurtain OK-
403 AM CDT Wed Jun 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR MCCURTAIN COUNTY UNTIL 445 AM
CDT...

At 402 AM CDT, Doppler radar was tracking a line of strong
thunderstorm 9 miles southeast of Cloudy, or 24 miles northeast of
Hugo, moving east at 55 mph.

Winds in excess of 30 mph will be possible with this line of storms.

Locations impacted include...
Broken Bow, Wright City, Valliant, Millerton, Garvin, Rufe,
Smithville, Hochatown, Watson, Battiest, Pickens, Mount Herman,
Sherwood, Holly Creek, Glover, Slim, Bethel, Oak Hill, Ringold and
Golden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3451 9454 3425 9454 3405 9459 3395 9468
      3394 9489 3396 9516 3423 9515 3424 9515
      3425 9505 3451 9505
TIME...MOT...LOC 0902Z 282DEG 50KT 3421 9515

19
Special weather statement, Jun 19, 3:38 AM CST, 24 minutes before
Special Weather Statement
National Weather Service Shreveport LA
438 AM CDT Wed Jun 19 2019

TXZ108>112-124-125-191015-
Upshur TX-Cass TX-Camp TX-Wood TX-Franklin TX-Morris TX-Titus TX-
438 AM CDT Wed Jun 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CASS...FRANKLIN...WOOD...
UPSHUR...MORRIS...TITUS AND CAMP COUNTIES UNTIL 515 AM CDT...

At 435 AM CDT, Doppler radar was tracking a line of strong
thunderstorms near Mount Pleasant to Winnsboro and Quitman, moving
east at 45 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this line of storms.

Locations impacted include...
Mount Pleasant, Gilmer, Mineola, Pittsburg, Winnsboro, Leesburg,
Mount Vernon, Daingerfield, Quitman, Hughes Springs, Lone Star,
Naples, Ore City, Omaha, Cason, Scroggins, Pleasant Grove, Rocky
Branch, Hainesville and Jenkins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3296 9531 3329 9530 3320 9427 3288 9453
      3288 9471 3284 9470 3284 9467 3282 9470
      3266 9471 3265 9554 3272 9564 3296 9566
TIME...MOT...LOC 0935Z 284DEG 40KT 3322 9498

19
Special weather statement, Jun 19, 3:46 AM CST, 16 minutes before
Special Weather Statement
National Weather Service Shreveport LA
446 AM CDT Wed Jun 19 2019

ARZ050-059-OKZ077-TXZ096-097-108-109-111-112-191030-
Sevier AR-Little River AR-McCurtain OK-Cass TX-Bowie TX-Red River TX-
Franklin TX-Morris TX-Titus TX-
446 AM CDT Wed Jun 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR LITTLE RIVER...SOUTHWESTERN
SEVIER...SOUTHERN MCCURTAIN...NORTHWESTERN CASS...NORTHEASTERN
FRANKLIN...BOWIE...NORTHERN MORRIS...NORTHERN TITUS AND CENTRAL RED
RIVER COUNTIES UNTIL 530 AM CDT...

At 445 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Idabel southward to near
Mount Pleasant. Movement was east at 55 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
New Boston, Clarksville, Horatio, Foreman, Boxelder, Idabel, Hooks,
De Kalb, Redwater, Maud, Red Lick, Winthrop, Us 259 And I 30
Intersection, Arkinda, Dalby Springs, Richmond, Wilkerson, Talco,
Leary and Avery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3395 9414 3319 9420 3328 9520 3395 9503
TIME...MOT...LOC 0945Z 265DEG 46KT 3382 9475 3327 9479

19
Special weather statement, Jun 19, 3:50 AM CST, 12 minutes before
Special Weather Statement
National Weather Service Shreveport LA
450 AM CDT Wed Jun 19 2019

ARZ050-051-OKZ077-191045-
Howard AR-Sevier AR-McCurtain OK-
450 AM CDT Wed Jun 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SEVIER...NORTHWESTERN HOWARD AND
NORTHEASTERN MCCURTAIN COUNTIES UNTIL 545 AM CDT...

At 449 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles west of Hatfield to 8 miles southeast
of Broken Bow. Movement was east at 45 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
De Queen, Dierks, Horatio, Umpire, Lockesburg, Gillham, Athens,
Eagletown, Plunketville, Silver Ridge, Hochatown, Geneva, Watson,
Lebanon, Burg, Provo, West Line and West Otis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3419 9447 3419 9425 3436 9425 3435 9394
      3427 9394 3425 9392 3395 9395 3395 9472
      3451 9461 3451 9446
TIME...MOT...LOC 0949Z 272DEG 30KT 3450 9453 3395 9462

19

The radar

The Shreveport radar (KSHV), 122 km away, was scanning. The volume nearest the first event began at 10:02 UTC.

Open the radar archive at this moment

Event by event

20 thunderstorm wind, 10 hail, 1 tornado, 1 flash flood. Local standard time, as filed.

Thunderstorm Wind, Camp

When
June 19, 4:02 AM CST
Where
Camp County, 0.14 mi SSW of Pittsburg
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.998, -94.971

Trees and power lines were downed throughout Pittsburg and much of Camp County.

Thunderstorm Wind, Upshur

When
June 19, 4:34 AM CST
Where
Upshur County, 1.43 mi S of Gilmer
Measured
65 kt (75 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.709, -94.927

Numerous trees were downed throughout Upshur County.

Thunderstorm Wind, Morris

When
June 19, 4:45 AM CST
Where
Morris County, 2.69 mi SSE of Lone Star
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.883, -94.684

A large tree was blown down off of Highway 729 south of Lone Star near the Marion County line. Power was out in several areas across Morris County.

Thunderstorm Wind, Gregg

When
June 19, 4:52 AM CST
Where
Gregg County, 1.7 mi S of Judson
Measured
65 kt (75 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.555, -94.752

Numerous trees were blown down across Gregg County.

Thunderstorm Wind, Harrison

When
June 19, 5:00 AM CST
Where
Harrison County, 4.06 mi ENE of Walkers Mill
Measured
78 kt (90 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
32.602, -94.485

A NWS Storm Survey confirmed straight line wind damage along Highway 154 and Haynes Road. Numerous trees fell into homes, with the majority of the damage focused along Highway 154. The most significant structural damage was found along Haynes Road west of Nesbitt. It was here where a barn and carport had their metal panels completely removed from their roofs with the metal wrapped around nearby trees.

Tornado, Harrison

When
June 19, 5:03 AM CST to 5:04 AM CST
Where
Harrison County, 3.05 mi S of Harleton to 3 mi S of Harleton
Rating
EF0
Path length
0.18 mi
Path width
70 yd
Reported by
NWS Storm Survey
Coordinates
32.627, -94.580

An EF-0 tornado with maximum estimated winds near 85 mph briefly touched down along Highway 450 along Little Cypress Bayou. Trees were uprooted and large branches were snapped in a convergent pattern which, when paired with radar data, led to the confirmation of a tornado.

Thunderstorm Wind, Harrison

When
June 19, 5:26 AM CST
Where
Harrison County, 1.3 mi NNE of Marshall
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
32.547, -94.360

A tree was blown down onto a home on East Rusk Street.

Thunderstorm Wind, Harrison

When
June 19, 5:27 AM CST
Where
Harrison County, 1.71 mi NE of Marshall
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
32.549, -94.351

Several signs and a billboard were damaged by thunderstorm winds at the intersection of Highway 59 and Highway 80.

Thunderstorm Wind, Panola

When
June 19, 5:30 AM CST
Where
Panola County, 1.86 mi NE of Tatum
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.321, -94.500

A tree was blown down on Highway 43 about a mile and a half north of the Tatum city limits.

Thunderstorm Wind, Panola

When
June 19, 5:34 AM CST
Where
Panola County, 1.7 mi SSW of Beckville
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.229, -94.465

A tree was blown down on County Road 241 just off of FM 124 near Beckville.

Thunderstorm Wind, Panola

When
June 19, 5:50 AM CST
Where
Panola County, 0.99 mi SW of Carthage Co Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.162, -94.314

Power lines were downed near Carthage, with two transformers damaged. One transformer caught fire on Highway 79 north just beyond the Carthage city limits, with a second transformer smoking along County Road 301 across from the DCP Plant.

Thunderstorm Wind, Wood

When
June 19, 6:10 PM CST
Where
Wood County, 1.22 mi W of Winnsboro
Measured
65 kt (75 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.950, -95.301

Several large trees were blown down blocking the roadway in Winnsboro.

Thunderstorm Wind, Franklin

When
June 19, 6:15 PM CST
Where
Franklin County, 1.8 mi NNE of Cypress
Measured
65 kt (75 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.074, -95.268

Numerous trees were downed across Southern Franklin County.

Thunderstorm Wind, Wood

When
June 19, 6:20 PM CST
Where
Wood County, 1.81 mi S of Musgrove
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.924, -95.227

Two large trees were downed just east of County Road 4430 and FM 852.

Hail, Franklin

When
June 19, 6:20 PM CST
Where
Franklin County, 2.57 mi NNW of New Hope
Measured
1.5 in hail
Reported by
Social Media
Coordinates
33.056, -95.192

Pictures were posted to social media of ping pong ball size hail that fell at Lake Cypress Springs.

Thunderstorm Wind, Camp

When
June 19, 6:27 PM CST
Where
Camp County, 1.08 mi S of Leesburg
Measured
65 kt (75 mph) estimated gust
Reported by
Broadcast Media
Coordinates
32.964, -95.080

Power poles were snapped and trees were blown down on County Road 3545 near Leesburg.

Thunderstorm Wind, Camp

When
June 19, 6:39 PM CST
Where
Camp County, 2.62 mi NNW of Pine
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.957, -94.962

A tree was blown down along County Road 1220.

Thunderstorm Wind, Franklin

When
June 19, 6:57 PM CST
Where
Franklin County, 3.58 mi WNW of Mt Vernon
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.208, -95.282

Trees were blown down across County Road 1015.

Hail, Upshur

When
June 19, 6:58 PM CST
Where
Upshur County, 0.71 mi NNW of Cedar Spgs
Measured
1.5 in hail
Reported by
Broadcast Media
Coordinates
32.859, -94.737

Ping pong ball size hail fell in the Cedar Springs community.

Hail, Marion

When
June 19, 7:20 PM CST
Where
Marion County, 5.86 mi WSW of Orrs
Measured
1.75 in hail
Reported by
Social Media
Coordinates
32.810, -94.618

A picture was posted to social media of golf ball size hail that fell on the north side of Lake O' the Pines.

Hail, Marion

When
June 19, 7:25 PM CST
Where
Marion County, 3.84 mi SW of Orrs
Measured
1.25 in hail
Reported by
Public
Coordinates
32.784, -94.557

A picture was posted to social media of half dollar size hail that fell in the Johnson Creek area on Lake O' the Pines.

Hail, Marion

When
June 19, 7:27 PM CST
Where
Marion County, 2.47 mi SW of Orrs
Measured
1 in hail
Reported by
CoCoRaHS
Coordinates
32.805, -94.550

Quarter size hail fell six miles south of Avinger.

Hail, Franklin

When
June 19, 7:50 PM CST
Where
Franklin County, 2.66 mi SW of Macon
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
33.071, -95.180

Quarter size hail fell near Lake Cypress Springs in Southern Franklin County.

Hail, Camp

When
June 19, 8:05 PM CST
Where
Camp County, 0.74 mi NNW of Leesburg
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
32.990, -95.083

Quarter size hail was by a spotter in Leesburg.

Thunderstorm Wind, Harrison

When
June 19, 9:28 PM CST
Where
Harrison County, 0.19 mi WSW of Karnack
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.669, -94.173

Trees were downed in Karnack.

Hail, Wood

When
June 19, 10:05 PM CST
Where
Wood County, 2.67 mi ENE of Alba
Measured
1.25 in hail
Reported by
Law Enforcement
Coordinates
32.793, -95.577

Half dollar size hail fell just west of Lake Fork Dam.

Hail, Wood

When
June 19, 10:15 PM CST
Where
Wood County, 1.49 mi WSW of Quitman
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
32.792, -95.454

Dime to golfball size hail fell in Quitman.

Hail, Wood

When
June 19, 10:30 PM CST
Where
Wood County, 1.29 mi E of Golden
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
32.731, -95.548

Golfball size hail fell along Highway 69 near Golden.

Thunderstorm Wind, Wood

When
June 19, 10:35 PM CST
Where
Wood County, 0.64 mi ESE of West Mineola
Measured
65 kt (75 mph) estimated gust
Reported by
Broadcast Media
Coordinates
32.665, -95.491

Widespread trees and power lines were down in Mineola.

Thunderstorm Wind, Rusk

When
June 19, 11:30 PM CST
Where
Rusk County, 0.37 mi ENE of Old London
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.232, -94.944

Power lines were downed.

Thunderstorm Wind, Shelby

When
June 20, 12:30 AM CST
Where
Shelby County, 0.98 mi NE of Huxley
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.761, -93.869

Power lines were downed in the Huxley community.

Flash Flood, Wood

When
June 20, 12:30 AM CST to 1:45 AM CST
Where
Wood County, 3.6 mi WNW of Perryville to 3.63 mi WNW of Perryville
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
32.895, -95.224

A portion of County Road 4536 was washed out with high water over the road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2019Every state in 2019This day in weather historyThe tornado archive for Texas, 2019Warnings in Texas, June 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 828147, 828148, 828149, 828150, 828151, 828152, 828153, 828154, 828155, 828156, 828157, 829367, 829371, 829369, 829370, 829373, 829372, 829375, 829374, 829376, 829378, 829379, 829380, 829381, 829382, 829383, 829384, 829386, 829385, 829680, 829387, 829682.